Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 1, Pages 124–133 (Mi mz4290)  

This article is cited in 3 scientific papers (total in 3 papers)

Structure of level surfaces of a Morse form

Le Tu Quoc Thang


Full text: PDF file (792 kB)

English version:
Mathematical Notes, 1988, 44:1, 556–562

Bibliographic databases:

UDC: 514
Received: 25.05.1987

Citation: Le Tu Quoc Thang, “Structure of level surfaces of a Morse form”, Mat. Zametki, 44:1 (1988), 124–133; Math. Notes, 44:1 (1988), 556–562

Citation in format AMSBIB
\Bibitem{Le 88}
\by Le Tu Quoc Thang
\paper Structure of level surfaces of a Morse form
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 1
\pages 124--133
\mathnet{http://mi.mathnet.ru/mz4290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=962382}
\zmath{https://zbmath.org/?q=an:0666.58013|0656.58007}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 1
\pages 556--562
\crossref{https://doi.org/10.1007/BF01158124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U519300013}


Linking options:
  • http://mi.mathnet.ru/eng/mz4290
  • http://mi.mathnet.ru/eng/mz/v44/i1/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Alaniya, “The topological structure of level surfaces of Morse 1-forms”, Russian Math. Surveys, 46:3 (1991), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. A. Melnikova, “A test for compactness of a foliation”, Math. Notes, 58:6 (1995), 1302–1305  mathnet  crossref  mathscinet  zmath  isi
    3. I. A. Melnikova, “A test for non-compactness of the foliation of a Morse form”, Russian Math. Surveys, 50:2 (1995), 444–445  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021